MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX STERILIZER 1-DR; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX STERILIZER 1-DR; STERRAD® EQUIPMENT
Catalog Number 10104
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
While at customer site for a preventive maintenance, the field service engineer reported an event of a ¿haze¿ or mist emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a previous serious injury.
 
Additional Manufacturer Narrative
The field service engineer replaced the adapter converter, catalytic converter, oil mist filter, vacuum pump oil, and male tube connectors to resolve the mist/haze issue.Unit meets specifications and was returned to service.H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the mist/haze issue, and system risk analysis (sra).The device history record (dhr) was reviewed and no issues relating to the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the mist/haze issue for the sterrad® 100nx unit was reviewed for the prior six months from the event date, and no significant trend was observed.Review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." no parts were available for further analysis.The assignable cause of the mist/haze is likely due to the adapter converter, catalytic converter, oil mist filter, vacuum pump oil, and male tube connectors.The asp field service engineer replaced the parts and confirmed the sterrad® 100nx met functional specifications after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by advanced sterilization products, or its employees that the report constitutes an admission that the product, advanced sterilization products, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Asp complaint ref #: (b)(4).

Brand Name
STERRAD® 100NX STERILIZER 1-DR
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
Manufacturer (Section G)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
Manufacturer Contact
mark ongkeko
33 technology drive
irvine, CA 92618
9495619452
MDR Report Key17569503
Report Number2084725-2023-00229
Device Sequence Number8258383
Product Code MLR
UDI-Device Identifier10705037014491
UDI-Public10705037014491
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10104
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown